# SDR UALA2011091204937

- Difficulty date: September 9, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 63,632 hours, 9,277 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 2090A
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV-GALLEY FAN L STATUS MESSAGE ON IN-FLIGHT.  DEFERRED PER MEL 2126C.  LEFT LAV-GALLEY FAN FAILED MAT TEST.  FOUND LAV-GALLEY FAN C-B TRIPPED ON THE P110 PANEL. RESET C-B, RAN TEST ON MAT AGAIN, C-B TRIPPED.  MAT SHOWS MAINT MSG 21-11241.  REPLACED FAN PER MM, FAN OPS NORMAL.
